Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Overdetermined boundary problems with nonconstant Dirichlet and Neumann data

Miguel Domínguez-Vázquez, Alberto Enciso and Daniel Peralta-Salas

Vol. 16 (2023), No. 9, 1989–2003
Abstract

We consider the overdetermined boundary problem for a general second-order semilinear elliptic equation on bounded domains of n , where one prescribes both the Dirichlet and Neumann data of the solution. We are interested in the case where the data are not necessarily constant and where the coefficients of the equation can depend on the position, so that the overdetermined problem does not generally admit a radial solution. Our main result is that, nevertheless, under minor technical hypotheses nontrivial solutions to the overdetermined boundary problem always exist.

Keywords
overdetermined boundary value problems, semilinear elliptic equations
Mathematical Subject Classification
Primary: 35N25
Secondary: 35J61
Milestones
Received: 18 August 2020
Revised: 23 March 2022
Accepted: 14 April 2022
Published: 11 November 2023
Authors
Miguel Domínguez-Vázquez
CITMAga
Department of Mathematics
Universidade de Santiago de Compostela
Spain
Alberto Enciso
Instituto de Ciencias Matemáticas
Consejo Superior de Investigaciones Científicas
Madrid
Spain
Daniel Peralta-Salas
Instituto de Ciencias Matemáticas
Consejo Superior de Investigaciones Científicas
Madrid
Spain

Open Access made possible by participating institutions via Subscribe to Open.